# SDR FDKA200701009

- Difficulty date: January 10, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N808LR
- Make and model: Dhav DHC8101
- Aircraft serial: 073
- Aircraft time: 45,498 hours, 56,460 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6137 BTV-JFK (0450 PHX LCL).  LOSS OF BRAKES DUE TO HYD ISOL VALVE CAUTION LIGHT.  MX SERVICED HYD AND RAN ENG NO DEFECTS NOTED.
